Stability results by Krasnoselskii-Burton theorem in nonlinear neutral integro-differential equation with variable delay

Stability in neutral integro-differential equations

  • Imene Soualhia
  • Abdelouaheb Ardjouni University of Annaba, Department of Mathematics
  • Mouataz Billah Mesmouli
  • Ahcene Djoudi

Abstract

In this paper we consider the nonlinear neutral integro-differential equation with variable delay  x′(t)=-∫_{t-τ(t)}^{t}a(t,s)g(x(s))ds+(d/(dt))Q(t,x(t-τ(t)))+G(t,x(t),x(t-τ(t))), and give some new conditions for the boundedness and stability by means of Krasnoselskii-Burton's fixed point theory. The Caratheodory condition is used for the functions Q and G. The results obtained here extend and improve some earlier publications.

Published
Nov 25, 2017
How to Cite
SOUALHIA, Imene et al. Stability results by Krasnoselskii-Burton theorem in nonlinear neutral integro-differential equation with variable delay. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 725-744, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1432>. Date accessed: 15 dec. 2017.